# SDR AALA20140427013

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 45,511 hours, 7,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 DOOR EMERGENCY EXIT SIGN BOTTOM LOCK FOR LENS BROKEN.  SECURED LENS FOR RIGHT NR 4 DOOR EMERGENCY EXIT SIGN, OPERATIONS CHECKED NORMAL.
